# SDR C77A2019032700001

- Difficulty date: March 27, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE B5 BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON THE AFT PASSENGER (L2) DOOR THRESHOLD LOWER BEAM (P/N 170-65703-005) AT SEVERAL FASTENER HOLES AROUND THE FORWARD AND AFT GIRT BAR FITTINGS. A TEMPORARY REPAIR OF THE BEAM WAS ACCOMPLISHED PER SRM PART II 53-23-11/AD03. THE REPAIR IS VALID FOR 7,500 FC, AFTER WHICH REPLACEMENT OF THE L2 DOOR THRESHOLD LOWER BEAM IS REQUIRED. ISSUED EA E175-53-896 REV IR TO ACCOMPLISH THE TEMPORARY REPAIR. EA E175-53-896.2 REV IR IS FORECASTING FOR THE PERMANENT REPAIR, WHICH WILL DOCUMENT THE ACCOMPLISHMENT OF THE REPLACEMENT OF THE LOWER BEAM BY THIS EO.
THIS EO IS BEING ISSUED TO ACCOMPLISH THE PERMANENT REPAIR OF THE L2 DOOR THRESHOLD LOWER BEAM BY REMOVING AND REPLACING THE DAMAGED L2 DOOR THRESHOLD LOWER BEAM WITH A NEW PART. PART REPLACEMENT WILL BE ACCOMPLISHED IN ACCORDANCE WITH DRAWINGS LISTED IN THE REFERENCES AND SRM CHAPTER 51 STANDARD PRACTICES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE PART.  BECAUSE THE L2 DOOR THRESHOLD LOWER BEAM (P/N 170-65703-005) IS A PSE AND REPLACEMENT IS COMPLEX, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY ENGINEERING AS A MAJOR REPAIR. THIS IS BEING ACCOMPLISHED BY EO E175-53MR-410 ON WO 2632327.
